MathSciNet Relay Station
MathSciNet bibliographic data
MR1658881 53C21 (35B05 35B45 35J60)
Lin, Chang-Shou On Liouville theorem and a priori estimates for the scalar curvature equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 27 (1998), no. 1, 107–130 (1999).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement